# SDR DALA1017301818

- Difficulty date: July 14, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 33,778 hours, 7,618 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT ROW 21-27 RIGHT ARE INOPERATIVE.  MAINTENANCE SECURED WIRE CONNECTOR AT ROW 20.  SYSTEM OPERATION IS NORMAL (2010-D0867)(DL7646101942).
